# SDR SWIA201126431

- Difficulty date: June 8, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 42,703 hours, 36,844 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WING PLANK CRACKED AT WS 148.019R.  REPAIRED PER REO.
